# SDR CA090521002

- Difficulty date: May 19, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Contaminated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) CREW DECLARED EMERGENCY DUE TO LWD CAUTION AT FL 270 (RT AILERON JAMMED)  FLIGHT  DIVERTED BECAUSE OF AN AILERON JAM. DURING CLIMB TO FL270 MESSAGE "AP LWD" APPEARED - DISAPPEARED AND APPEARED SHORTLY AFTER AGAIN. CREW DISCONNECTED AUTOPILOT FOR CHECK OF AILERON. AILERON WAS ALMOST STUCK. AFTER PULLING ROLL DISCONNECT LT SIDE WAS NORMAL. CREW DECLARED EMERGENCY. RETURNED WITH PILOT CONTROLLED ROLL ON LT SIDE.  MX PERFORMED AN ANTI-ICE RESIDUAL INSP ON LT AND RT WING AND AILERON. RT AILERON FOUND CONTAMINATED WITH RESIDUAL. DECONTAMINATION PERFORMED ON BOTH LT AND RT WINGS AND AILERONS. IN ADDITION ALL AILERON CABLES INSPECTED - NO FINDINGS.
